Medical - Recent Questions, Troubleshooting & Support


1) You have bad patient cable.
2) pins on patient cable socket broke off on amplifier PC board
3) Bad Amplifier PC Board
The most likely is bad Patient cable.

Ecg Medical | Answered 6 hours ago


Your question is posted in the wrong category, but I will answer your question being that it was legibly written. No, you do not give money to any one person when you place an order on Amazon. However, you choose an item, place it in your cart, and then proceed to checkout. At that point, you must provide a form of payment such as a debit card or credit card in order to complete the transaction and have the merchandise sent to your home.

Medical | Answered on Apr 25, 2017


there are many sites and shops that sell chiropractic tables. you should figure out first of all what kind you are looking for. Here is one good site where you can personalize your table;
http://www.elite-chirotables.com/index.php

Medical | Answered on Apr 10, 2017


unfortunately that is the way to raise the table. it is easier to do it if the before the client is lying down on the table if possible

Bailey Hats Mat... | Answered on Apr 10, 2017


about 1/32 deep . it's not that deep , if you go to deep you'll dig the person out ... ouch !

Medical | Answered on Apr 10, 2017


That depends upon the type of surgery and the skill, experience and training of your surgeon.Cosmetic Rhinoplasty on the other hand, which involves multiple ostiotomies require longer hospitalisation and recovery period and bedrest for almost 6 weeks for a good outcome.if you want more information visit this siteshttp://www.pitanguiplasticsurgery.com/

Medical | Answered on Apr 10, 2017


If you wish to get some details; visit the site linked here. Pull up older posts. http://electro-medical.blogspot.com/

Ecg Medical | Answered on Apr 10, 2017


there are products such as wrecking balm that claim to remove the tattoo but results vary, it may only made it very faded. if you want to do it professionally, you can have it burned off with a laser

Medical | Answered on Apr 10, 2017


Metadec 50 is a type of anabolic steroid (AAS). The immediate effects of AAS in the brain are mediated by their binding to androgen (male *** hormone) and estrogen (female *** hormone) receptors on the surface of a cell. This AAS-receptor complex can then shuttle into the cell nucleus to influence patterns of gene expression. Because of this, the acute effects of AAS in the brain are substantially different from those of other drugs of abuse. The most important difference is that AAS are not euphorigenic, meaning they do not trigger rapid increases in the neurotransmitter dopamine, which is responsible for the "high" that often drives substance abuse behaviors. However, long-term use of AAS can eventually have an impact on some of the same brain pathways and chemicals-such as dopamine, serotonin, and opioid systems-that are affected by other drugs of abuse. Considering the combined effect of their complex direct and indirect actions, it is not surprising that AAS can affect mood and behavior in significant ways. Steroid abuse can lead to serious, even irreversible health problems. Some of the most dangerous among these include liver damage; jaundice (yellowish pigmentation of skin, tissues, and body fluids); fluid retention; high blood pressure; increases in LDL ("bad" cholesterol); and decreases in HDL ("good" cholesterol). Other reported effects include renal failure, severe acne, and trembling. In addition, there are some gender- and age-specific adverse effects:
  • For men-shrinking of the testicles, reduced ***** count, infertility, baldness, development of breasts, increased risk for prostate cancer
  • For women-growth of facial hair, male-pattern baldness, changes in or cessation of the menstrual cycle, enlargement of the **** , deepened voice
  • For adolescents-stunted growth due to premature skeletal maturation and accelerated puberty changes; risk of not reaching expected height if AAS is taken before the typical adolescent growth spurt
In addition, people who inject AAS run the added risk of contracting or transmitting HIV/AIDS or hepatitis, which causes serious damage to the liver. Source: National Institute of Drug Abuse (NIDA)

Medical | Answered on Apr 10, 2017


the movie was not filmed in english

Medical | Answered on Apr 10, 2017


too much voltage, too much amperage, your springs may be too heavy, and the return on your armarture/contact spring should be bent just a little to help it assist forward motion in the direction of the coils. play around with the armarture height and bend your springs while trial and erroring (*******, i know it's not a word) at low voltage like 5.5-7.5 volts. if it hits hard, sounds consistent and doesn't kick back or stick you won't overheat. A better power supply may just be the ticket though. spend at least $80 bucks on one. anything cheaper will feed too much power, inconsistent power or will not feature short circuit protection so the moment a coil stick happens your PS blows. stay away from digital power supplies (the little dinky box ones that look like late 90's GPS beacons) and only run your machines momentarily while tuning, when it's tuned you should know it immediately within the first few strokes based on the sound. You should already know all of this if you are tattooing, but I wont give you heat because I know some scratchers that do better work than Kat Von D and Tomas Tomas, just saying. If you are scratching please for the love of sweet baaaaby Jesus, ONLY USE DISPOSABLES and NEVER go without BARRIER PROTECTION aka, wrap it up. - Professional tattoo artist; Brian @ Foxy Tattoos, Raleigh, NC

ART Cast Iron... | Answered on Apr 10, 2017


If you don't know the answer to this question, you have no business owning it.

ART Cast Iron... | Answered on Apr 10, 2017


Hi I want to keep the ECG MACHINE BPL CARDIART IN DEFAULT MODE BUT DONT HAVE PASSWORD. WHAT SHOULD I DO.

Ecg Medical | Answered on Apr 10, 2017


Check Owner's Manual. Most likely it means IRREGULAR HEART BEAT.

Medical | Answered on Apr 10, 2017


Everything I found said it's a windows problem, virus, malware or corrupted windows system files or Dll's. first run malwarebytes the from an elevated command prompt run sfc /scannow to check windows.All else fails run vendor hardware update & then Windows updates.

Dexis DEXcam | Answered on Apr 10, 2017

Not finding what you are looking for?
Medical Logo

1,410 questions posted

Ask a Question

Usually answered in minutes!

Top Medical Experts

Electro Med Services...
Electro Med Services...

Level 3 Expert

6694 Answers

masud
masud

Level 3 Expert

404 Answers

Rhonda Webster
Rhonda Webster

Level 3 Expert

948 Answers

Are you a Medical Expert? Answer questions, earn points and help others

Answer questions

Manuals & User Guides

Loading...